# SDR SWAA2024082922537

- Difficulty date: August 4, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B MAIN FLAP TRAILING EDGE WEDGE HAS DELAM AREA ON UNDERSIDE OF WEDGE. (MARKED)<[01] REMOVED DAMAGE PER SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-4.;[02] INSPECTED C/A 1.;[03] APPLIED REPAIR PER SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-4;[04] 02 - PERFORMED VISUAL INSPECTION ONLY PER [SRM 57-53-01-2R-7-B00269 (REPAIR 7 - INBOARD MAIN FLAP TRAILING EDGE WEDGE - PERMANENT)]. NDT INSPECTION STILL NEEDS TO BE PERFORMED.;[05] ACCOMPLISHED BOND TEST PER NDT PART 1 51-04-00 NO DEFECTS NOTED;[06] RESTORED FINISH PER AMM 51-21-99.;[07] 02 - INSPECTED PER [SRM 57-53-01-2R-7-B00269 (REPAIR 7 - INBOARD MAIN FLAP TRAILING EDGE WEDGE - PERMANENT)]
